# SDR MALA060360

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 13,407 hours, 12,552 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE SELECTED GEAR UP NOSE GEAR INDICATED DOWN AND LOCKED.  ALL 3 GEAR PINS WERE STOWED AND THERE WAS NO AIRFLOW NOISE ASSOCIATED WITH GEAR DOWN.  COMPLETED NON NORMAL CHECKLIST AND GEAR CAME DOWN NORMAL.  LOCK INTRANSIT LIGHT STANDBY UP GEAR WAS DOWN AND LOCKED.  AIR RETURNED TO DTW.  REPLACED LANDING GEAR CONTROL HANDLE.  FOUND DOWNLOCK PROX SWITCH BAD.  REPLACED PROX SWITCH.
